MathSciNet Relay Station
MathSciNet bibliographic data
MR1479542 (99c:42038) 42B30 (46E15)
Li, C.; McIntosh, A.; Zhang, K.; Wu, Z. Compensated compactness, paracommutators, and Hardy spaces. J. Funct. Anal. 150 (1997), no. 2, 289–306.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement